# SDR TLLA2050314000137

- Difficulty date: September 30, 2024
- Submitted: March 14, 2025
- Operation: Air carrier
- Aircraft: N249TH
- Make and model: Bell 206L-1
- Aircraft serial: 45459
- Aircraft time: 29,437 hours, 22,645 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 206033302085
- Condition: Cracked
- Location: Zone 100
- Part time: 29,437 hours, 22,645 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 300 HOUR AF INSPECTION FOUND A CRACK AT STATION 142 R/H SIDE ON THE UPPER FRAME. NOT RELATED TO ANY INCIDENT OR ACCIDENT
